advertisement
Question
Posted by: Philly | 2008/01/20

Vaginal Bleeding after quiting the pill.

Hi, I had my period for a week and then stopped taking the pill because my husband and I have decided to have another baby. Three days after I got off the pill, I started to bleed again. Is this normal? The bleeding is light to mild and sometimes I experience some light cramping as well. Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is normal. Thye best time to stop the Pill is just before the placebo pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Vee | 2008/08/05

It has been 8 days since I stopped the pill and I am still bleeding. How long does this go on for?

Reply to Vee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement